MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK¿ URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT WITH HANDLE

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK¿ URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT WITH HANDLE
Catalog Number PWKIT03H
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer states pw will not suction.Rep reset float valve -pw failed water cup test exchanging accessory kit if issue persist.Customer will need to purchase new unit oop warranty expired in 2024.No additional information provided.Troubleshooting did not resolved the issue.Bio box needed from field assurance for kits/wicks only.(prepping and placement tips shared).
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: 1.Check that the power cord is plugged into the purewick urine collection system and to an electrical outlet.2.Ensure the electrical outlet is functioning by plugging in another electrical device.3.Ensure tubing connections are connected properly.4.Check collector tubing for blockage or flow restriction such as pinched or kinked tubing.5.Ensure overflow stop valve in collection canister lid is open.The valve floats to the top when the collection canister is full.The stop valve may close if the lid or canister is tipped sideways or upside down.Disconnect tubing and gently shake the lid to reset the valve down to the open position.6.Ensure collection canister is sealed with the lid tightly closed.7.Verify suction by disconnecting purewick external catheter from the collector tubing and placing the end of the collector tubing into a cup of water.If water easily flows into the collection canister replace the purewick external catheter.If the purewick urine collection system is not functioning properly after performing the troubleshooting steps, the device may have reached the end of its useful life.With normal use, this device shall remain safe for the useful life.Do not use the device if it is damaged or defective, including, but not limited to the following: ¿ cracks.¿ separated housing.¿ not suctioning properly or no suction.¿ damaged power cord.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer states pw will not suction.Rep reset float valve.Pw failed water cup test exchanging accessory kit if issue persist.Customer will need to purchase new unit; oop warranty expired in 2024.No additional information provided.Troubleshooting did not resolved the issue.Bio box needed from field assurance for kits/wicks only.(prepping and placement tips shared).

Brand Name
PUREWICK¿ URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT WITH HANDLE
Common Device Name
PUREWICK
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23390563
Report Number1018233-2025-09580
Device Sequence Number10047164
Product Code NZU
UDI-Device Identifier00801741185380
UDI-Public(01)00801741185380
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWKIT03H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown